# SDR SWIA20230908623

- Difficulty date: June 23, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FS409+48 AND FS409+64 BETWEEN STR 23L AND 24L. BLEND PERFORMED PER REO 601R-53-00-115 REV A. LOOKS LIKE A SMALL DENT. 2 DENTS LOCATED APPROXIMATELY BETWEEN FS409+16 AND FS409+48 AND BETWEEN STRINGERS 23L AND 24L. 2EA INDICATIONS OF DENTING DETERMINED TO BE BLENDS TO REMOVE LIGHTNING STRIKE DAMAGE. BLEND AT FS409+16, 2.10" ABOVE STGR 23L IS A PERMANENT REPAIR PER GREO 601R-53-00-115 REV A DATED 2010-09-29 AND  BLEND AT 2.50" FWD OF FS409+32, 2.80" ABOVE STGR 23L IS A PERMANENT REPAIR PER REO 601R-53-00-404 REV -- DATED 2011-02-10.  PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.     (C-CHECK RO 9/6/2023)    PERFORMED REPAIRS TO LH FUSELAGE SKIN BETWEEN FS409+16 - FS409+64 BETWEEN STGR 22L TO STGR24L BY COMPLYING WITH ALL STEPS OF REO 601R-53-31-1284 REV-- DATED 2023-07-25. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY, NO DEFECTS NOTED.
